# SDR ASOA201001336

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 16,194 hours, 11,154 cycles
- Engine: Ge CF34*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM HAS CORROSION SEVERAL AREAS.  REMOVED FS280 FLOORBEAM IAW SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01, 51-42-21-001-001-A01. DRILLED NEW SERVICEABLE FS 280 FLOORBEAM IAW SRM 51-40-11-001-001-A01.  TRANSFERED HOLES FROM NEW 280 BEAM INTO NEW DOUBLERS IS670531100026-1,-2,-3,-4 IAW SRM 51-40-11-001-001-A01.  COUNTERSINKED AND DEBURRED FS 280 FLOORBEAM AND DOUBLERS IAW SRM 51-40-11-001-001-A01. SHOT IN RIVETS ON RT SIDE 280, MINUS 3 RIVETS IAW SRM 51-42-06-001-001-A01.  INSTALLED 3 EACH RIVETS IN 280 BEAM IAW SRM 51-42-06-001-001-A01.
